# SDR DALA2019041202415

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 10,601 hours, 3,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5834696) DURING INSPECTION FOUND COVER FOR EMERGENCY EXIT LINER OFF. REINSTALLED COVER ON EMERGENCY EXIT LINER, AFT RT EXIT PER B737 AMM 25-22.
